Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 723545, 7 pages
http://dx.doi.org/10.1155/2013/723545
Research Article

On Approximately p-Wright Affine Functions in Ultrametric Spaces

Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 14 May 2013; Accepted 9 September 2013

Academic Editor: Natasha Samko

Copyright © 2013 Anna Bahyrycz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Daróczy, K. Lajkó, R. L. Lovas, Gy. Maksa, and Zs. Páles, “Functional equations involving means,” Acta Mathematica Hungarica, vol. 116, no. 1-2, pp. 79–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Gilányi and Z. Páles, “On Dinghas-type derivatives and convex functions of higher order,” Real Analysis Exchange, vol. 27, no. 2, pp. 485–493, 2002. View at Google Scholar · View at MathSciNet
  3. A. Najati and C. Park, “Stability of homomorphisms and generalized derivations on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 595439, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Brzdęk and A. Fošner, “Remarks on the stability of Lie homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 585–596, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Lajkó, “On a functional equation of Alsina and García-Roig,” Publicationes Mathematicae Debrecen, vol. 52, no. 3-4, pp. 507–515, 1998, Dedicated to Professors Zoltán Daróczy and Imre Kátai. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at MathSciNet
  9. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Brzdęk, “Stability of the equation of the p-Wright affine functions,” Aequationes Mathematicae, vol. 85, no. 3, pp. 497–503, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Brzdęk and K. Ciepliński, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 18, pp. 6861–6867, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Badora and J. Brzdęk, “A note on a fixed point theorem and the Hyers-Ulam stability,” Journal of Difference Equations and Applications, vol. 18, no. 6, pp. 1115–1119, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Cădariu, L. Găvruţa, and P. Găvruţa, “Fixed points and generalized Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2012, Article ID 712743, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Ciepliński, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations—a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Hensel, “Über eine neue begründung der theorie der algebraischen zahlen,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 6, pp. 83–88, 1899. View at Google Scholar
  17. A. M. Robert, A Course in p-Adic Analysis, vol. 198 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  18. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, vol. 427 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Moszner, “On the stability of functional equations,” Aequationes Mathematicae, vol. 77, no. 1-2, pp. 33–88, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  22. W. Hayes and K. R. Jackson, “A survey of shadowing methods for numerical solutions of ordinary differential equations,” Applied Numerical Mathematics, vol. 53, no. 2–4, pp. 299–321, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Palmer, Shadowing in Dynamical Systems. Theory and Applications, vol. 501 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at MathSciNet
  24. K. W. Chang and F. A. Howes, Nonlinear Singular Perturbation Phenomena: Theory and Applications, vol. 56, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. Kaiser, “On stability of the monomial functional equation in normed spaces over fields with valuation,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1188–1198, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Schwaiger, “Functional equations for homogeneous polynomials arising from multilinear mappings and their stability,” Annales Mathematicae Silesianae, no. 8, pp. 157–171, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. K. Ciepliński, “Stability of multi-additive mappings in non-Archimedean normed spaces,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 376–383, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. K. Ciepliński, “Stability of multi-Jensen mappings in non-Archimedean normed spaces,” in Functional Equations in Mathematical Analysis, T. M. Rasssias and J. Brzdęk, Eds., vol. 52 of Springer Optimization and Its Applications, pp. 79–86, Springer, New York, NY, USA, 2012. View at Google Scholar
  30. M. S. Moslehian and G. Sadeghi, “Stability of two types of cubic functional equations in non-Archimedean spaces,” Real Analysis Exchange, vol. 33, no. 2, pp. 375–383, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet